A Multiplicity Result for a Singular and Nonhomogeneous Elliptic Problem in R<sup>n</sup>
Year: 2012
Author: Liang Zhao
Journal of Partial Differential Equations, Vol. 25 (2012), Iss. 1 : pp. 90–102
Abstract
We establish sufficient conditions under which the quasilinear equation −div(|∇u|n−2∇u)+V(x)|u|n−2u=f(x,u)|x|β+εh(x)inRn, has at least two nontrivial weak solutions in W1,n(Rn) when ε > 0 is small enough, 0≤β < n, V is a continuous potential, f(x,u) behaves like expγ|u|n/(n−1) as |u|→∞ for some γ > 0 and h≢ 0 belongs to the dual space of W1,n(Rn).
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jpde.v25.n1.7
Journal of Partial Differential Equations, Vol. 25 (2012), Iss. 1 : pp. 90–102
Published online: 2012-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 13
Keywords: Moser-Trudinger inequality
Author Details
Liang Zhao Email
-
Existence of solutions for a higher order Kirchhoff type problem with exponential critical growth
Zhao, Liang | Zhang, NingNonlinear Analysis, Vol. 132 (2016), Iss. P.214
https://doi.org/10.1016/j.na.2015.11.014 [Citations: 8] -
Trudinger–Moser inequalities on complete noncompact Riemannian manifolds
Yang, Yunyan
Journal of Functional Analysis, Vol. 263 (2012), Iss. 7 P.1894
https://doi.org/10.1016/j.jfa.2012.06.019 [Citations: 45] -
Min–max level estimate for a singular quasilinear polyharmonic equation inR2m
Zhao, Liang | Chang, YuanyuanJournal of Differential Equations, Vol. 254 (2013), Iss. 6 P.2434
https://doi.org/10.1016/j.jde.2012.12.005 [Citations: 8]